Efficiency of the OLSE for regressions on two-dimensional grids with sinusoidal regressors and spatially correlated errors SCIE SCOPUS

Cited 0 time in WEB OF SCIENCE Cited 0 time in Scopus
Title
Efficiency of the OLSE for regressions on two-dimensional grids with sinusoidal regressors and spatially correlated errors
Author(s)
Shin, DW; Kim, DG; Kim, HJ
KIOST Author(s)
Kim, Han Joon(김한준)
Publication Year
2002
Abstract
For spatial regressions with sinusoidal surfaces, the ordinary least squares estimator (OLSE) is shown to be asymptotically as efficient as the generalized least squares estimator (GLSE) in that the covariance matrices of the two estimators have the same nontrivial limit under the same normalization.
ISSN
0026-1335
URI
https://sciwatch.kiost.ac.kr/handle/2020.kiost/5796
DOI
10.1007/s001840100177
Bibliographic Citation
METRIKA, v.56, no.3, pp.247 - 258, 2002
Publisher
PHYSICA-VERLAG GMBH & CO
Subject
ORDINARY LEAST-SQUARES; MODEL
Keywords
efficiency; GLSE; OLSE; sinusoidal surface; spatial regression
Type
Article
Language
English
Document Type
Article
Publisher
PHYSICA-VERLAG GMBH & CO
Related Researcher
Research Interests

Marine Geophysics,Marine Active Fault Study,Exploration Seismology,해양지구물리,해저단층연구,탄성파탐사

Files in This Item:
There are no files associated with this item.

qrcode

Items in ScienceWatch@KIOST are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse